Classification of Solutions to a Critically Nonlinear System of Elliptic Equations on Euclidean Half-Space
Year: 2015
Author: Mathew R. Gluck, Lei Zhang
Journal of Partial Differential Equations, Vol. 28 (2015), Iss. 1 : pp. 74–94
Abstract
For N≥3 and non-negative real numbers aij and bij (i,j=1,⋯,m), the semi-linear elliptic system{Δui+m∏j=1uaijj=0,inRN+,∂ui∂yN=cim∏j=1ubijj,on∂RN+,i=1,⋯,m, % is considered, where RN+ is the upper half of N-dimensional Euclidean space. Under suitable assumptions on the exponents aij and bij, a classification theorem for the positive C2(RN+)∩C1(¯RN+)-solutions of this system is proven.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/jpde.v28.n1.7
Journal of Partial Differential Equations, Vol. 28 (2015), Iss. 1 : pp. 74–94
Published online: 2015-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 21
Keywords: Nonlinear elliptic systems
Author Details
Mathew R. Gluck Email
Lei Zhang Email